# SDR IPXA2016012198162

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 58,218 hours, 14,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW PRESSURE SERVICED R1 DOOR BOTTLE PRESSURE IAW AMM 12-25-04.  OK FOR SERVICE.
